# SDR 227681

- Difficulty date: May 17, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 34,621 hours, 64,621 cycles
- Engine: Ge CT75A2
- Engine time: 26,292 hours, 28,969 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON 05-17-04 APPROX. 1500 (UTC), FLT 9407, DURING CLIMB, THE CREW NOTICED RT OIL PRESSURE LIGHT ILLUMINATED IN CLIMB. RT ENGINE WAS SHUTDOWN, CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.
